# SDR AALA202507162016

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737-8
- Aircraft serial: 44483
- Aircraft time: 12,408 hours, 4,634 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL PLASTIC BURNT SMELL COMING FROM OVERHEAD AROUND SEATS 8-9ABC. FOUND INSEAT POWER SUPPLY AT ROW 8-9 ABC BAD. REMOVED AND REPLACED (ISPS)-IN SEAT POWER SUPPLY (AALA202507169435), PER AMM 23-81-05 AND ALL 3 OUTLETS AT ROW 9 ABC BAD, REMOVED AND REPLACED OUTLETS (AALA202507162016) AT 9ABC. PER AMM 23-81-04 . C/W J/C 09L00021001.
